Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2022 | 2021 | 2020 | 2019 | 2016 | 2015 | 2013 | 2011 | 2010 | 2009 | 2008
Number of items: 17.

2022

Mao, Wei and Jiang, Yanan and Hu, Liangjian and Mao, Xuerong (2022) Stabilization by intermittent control for hybrid stochastic differential delay equations. Discrete and Continuous Dynamical Systems - Series B, 27 (1). pp. 569-581. ISSN 1531-3492

2021

Cai, Siyang and Cai, Yongmei and Mao, Xuerong (2021) A stochastic differential equation SIS epidemic model with regime switching. Discrete and Continuous Dynamical Systems - Series B, 26 (9). pp. 4887-4905. ISSN 1531-3492

2020

Mao, Wei and Hu, Liangjian and Mao, Xuerong (2020) Razumikhin-type theorems on polynomial stability of hybrid stochastic systems with pantograph delay. Discrete and Continuous Dynamical Systems - Series B, 25 (8). pp. 3217-3232. ISSN 1531-3492

Wang, Ya and Wu, Fuke and Mao, Xuerong and Zhu, Enwen (2020) Advances in the LaSalle-type theorems for stochastic functional differential equations with infinite delay. Discrete and Continuous Dynamical Systems - Series B, 25 (1). pp. 287-300. ISSN 1531-3492

2019

Mao, Wei and Hu, Liangjian and You, Surong and Mao, Xuerong (2019) The averaging method for multivalued SDEs with jumps and non-Lipschitz coefficients. Discrete and Continuous Dynamical Systems - Series B, 24 (9). pp. 4937-4954. ISSN 1531-3492

Lu, Zhenyu and Hu, Junhao and Mao, Xuerong (2019) Stabilisation by delay feedback control for highly nonlinear hybrid stochastic differential equations. Discrete and Continuous Dynamical Systems - Series B, 24 (8). pp. 4099-4116. ISSN 1531-3492

Mao, Wei and Hu, Liangjian and Mao, Xuerong (2019) Asymptotic boundedness and stability of solutions to hybrid stochastic differential equations with jumps and the Euler-Maruyama approximation. Discrete and Continuous Dynamical Systems - Series B, 24 (2). pp. 587-613. ISSN 1531-3492

2016

Zhao, Yanan and Lin, Yuguo and Jiang, Daqing and Mao, Xuerong and Li, Yong (2016) Stationary distribution of stochastic SIRS epidemic model with standard incidence. Discrete and Continuous Dynamical Systems - Series B, 21 (7). pp. 2363-2378. ISSN 1531-3492

2015

Greenhalgh, David and Liang, Yanfeng and Mao, Xuerong (2015) Demographic stochasticity in the SDE SIS epidemic model. Discrete and Continuous Dynamical Systems - Series B, 20 (9). pp. 2859-2884. ISSN 1531-3492

Zhao, Yanan and Jiang, Daqing and Mao, Xuerong and Gray, Alison (2015) The threshold of a stochastic SIRS epidemic model in a population with varying size. Discrete and Continuous Dynamical Systems - Series B, 20 (4). pp. 1277-1295. ISSN 1531-3492

2013

Song, Minghui and Hu, Liangjian and Mao, Xuerong and Zhang, Liguo (2013) Khasminskii-type theorems for stochastic functional differential equations. Discrete and Continuous Dynamical Systems - Series B, 18 (6). pp. 1697-1714. ISSN 1531-3492

Grinfeld, Michael and Lamba, Harbir and Cross, Rodney (2013) A mesoscopic stock market model with hysteretic agents. Discrete and Continuous Dynamical Systems - Series B, 18 (2). 403–415. ISSN 1531-3492

2011

Bhowmik, S. K. and Duncan, D. B. and Grinfeld, M. and Lord, G. J. (2011) Finite to infinite steady state solutions, bifurcations of an integro-differential equation. Discrete and Continuous Dynamical Systems - Series B, 16 (1). pp. 57-71. ISSN 1531-3492

2010

Intep, Somkid and Higham, Desmond J. (2010) Zero, one and two-switch models of gene regulation. Discrete and Continuous Dynamical Systems - Series B, 14 (2). pp. 495-513. ISSN 1531-3492

2009

Dalal, Nirav and Greenhalgh, David and Mao, Xuerong, University of Strathclyde (Funder) (2009) Mathematical modelling of internal HIV dynamics. Discrete and Continuous Dynamical Systems - Series B, 12 (2). pp. 305-321. ISSN 1531-3492

Banasiak, Jacek and Lamb, Wilson (2009) Coagulation, fragmentation and growth processes in a size structured population. Discrete and Continuous Dynamical Systems - Series B, 11 (3). pp. 563-585. ISSN 1531-3492

2008

Higham, D.J. and Chalmers, G.D. (2008) Convergence and stability analysis for implicit simulations of stochastic differential equations with random jump magnitudes. Discrete and Continuous Dynamical Systems - Series B, 9 (1). pp. 47-64. ISSN 1531-3492

This list was generated on Sun Jul 21 20:39:50 2024 BST.